# SDR IPXA2020090875917

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 48,238 hours, 7,667 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Part number: 65B080997
- Condition: Cracked
- Location: Lt Wing Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 CRACK DAMAGES WERE FOUND ON SPOILER NR 5 ACTUATOR SUPPORT FITTING (PN:65B08099-7) BETWEEN WBL 377.705 TO WBL 391.034.  REPAIR I.A.W. BOEING SRID:3-4803576912 AND UPS EO B747-5750-77737-A.
